Revista Matemática Iberoamericana


Full-Text PDF (3738 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 3, 1985, pp. 93–133
DOI: 10.4171/RMI/16

Published online: 1985-09-30

Special Positions for Surfaces Bounded by Closed Braids

Lee Rudolph[1]

(1) Clark University, Worcester, USA

No abstract available for this article.

No keywords available for this article.

Rudolph Lee: Special Positions for Surfaces Bounded by Closed Braids. Rev. Mat. Iberoam. 1 (1985), 93-133. doi: 10.4171/RMI/16